# SDR SIMA20251120010

- Difficulty date: November 20, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N257NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000674
- Aircraft time: 22,024 hours, 14,737 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17091898003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI Z150-002 STRINGER 21L CORRODED IN SEVERAL SPOTS BETWEEN FRAMES FR88 AND FR89. (MAJOR REPAIR)) (LEVEL 2 CORROSION). REMOVED STRINGER 21L FROM FR 79 - FR 90, AND STRINGER SPLICE AT FR 79 - FR 80 REF EMB 175 SRM 51-40-08. PART# 170-91898-003. LOCATED, DRILLED AND TREATED NEW STRINGER 21L PER EMB 175 SRM 51-40-02, 51-23-04. RESTORED FINISH TO FASTENERS IAW E-175 SRM 51-23-05, 51-23-06, ENVOY ETN-EJ-51-025 AND ETN-EJ-51-015. REMOVED AND REPLACED STRINGER 21L FROM FR 79 - FR 90 PER EMB 175 SRM 51-40-08. LEVEL 2 CORROSION
